# SDR DL72E961143

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C139133
- Condition: Corrosion
- Location: Fs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TIME-LIMITED REPAIR AT HMV, ADDITIONAL DAMAGE HAS BEEN DICOVERED.  STRINGER 28R AT STATION 1050 HAS EXTENSIVE CORROSION AND WILL REQUIRE INSTALLATION OF A SPLICE SECTION.  ADDITIONAL CORROSION DAMAGE IS LOCATED APPROXIMATELY 2 INCHES INBOARD AND 2 INCHES FORWARD OF THE EXIST, IN CUTOUT.  THE RESULTING CUTOUT IS 4 INCHES BY 5 INCHES BY 0.050 AND LOCATED APPROXIMATELY 15 INCHES AFT OF THE ORIGINAL DAMAGE LOCATION.
